MURAL - Maynooth University Research Archive Library



    Items where Author is "Haaker, S.M."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Bais, F.A. and Slingerland, Joost and Haaker, S.M. (2009) Theory of Topological Edges and Domain Walls. Physical Review Letters, 102 (22). 220403-1-220403-4. ISSN 1079-7114

    This list was generated on Tue Jan 21 22:09:07 2020 UTC.